# SDR UPS03840372

- Difficulty date: March 7, 2003
- Submitted: March 28, 2003
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 76,958 hours, 25,318 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  STRINGER NR 59 HAS CRACK ABOUT 3 INCHES LONG XRS 408.000 505B 4 ALT.  REMOVED AND REPLACED STRINGER END FITTING IAW DC8 SRM 51-1-20D AND 51- 3-0 & 51-1-23.  LOCATED AND DRILLED AND DEBURRED FITTING (P/N 5644973- 502).
